MathSciNet Relay Station
MathSciNet bibliographic data
MR1605972 11P21 (42B10)
Iosevich, Alex; Kinateder, Kimberly K. J. Random fluctuations of convex domains and lattice points. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2981–2985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement